# SDR DALA2015110406719

- Difficulty date: October 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUB STRIPS REMOVAL, A CRACKED PAN ON RT MLG FWD UPPER EDGE, BS 940.   RT MLG DOOR WAS REPLACED FOR A REPAIRED DOOR.
